# SDR SIMA20120820003

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 4,687 hours, 3,014 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2524
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3729, CREW REPORTED THAT WHILE EXPEDITING A DESCENT WITH FLIGHT SPOILER DEPLOYED,  RECEIVED AN EICAS CAUTION FOR MESSAGE INBOARD FLT SPOILERS AND INBOARD SPOILERONS AT 2700 FT PER MIN.  MESSAGE STAYED ON.  THRUST LEVERS AT FLIGHT IDLE WHEN THE MESSAGE APPEARED.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT INBD MULTI FUNCTION SPOILER PCU 32 IAW MM 27-62-01.  AIRCRAFT RETURNED TO SERVICE.
